C. Alsina

Articles in Scholarly Journals [Incomplete List]

  1. On some inequalities and stability results related to the exponential function
    Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998
  2. Some functionals for copulas
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 45–53, 1991
  3. on associative copulas uniformly close
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 439–448, 1988